Article Text

PDF

GW23-e0885
A RARE CASE OF CLOPIDOGREL HYPERSENSITIVITY COMBINATION WITH UPPER GASTROINTESTINAL BLEEDING
  1. Yang Fan,
  2. Wang Hong
  1. Department of Cardiology, Liuzhou Worker's hospital, the Fourth Affiliated Hospital of Guangxi Medical University

    Abstract

    Objectives We describe a patient who developed upper gastrointestinal bleeding complicating with clopidogrel hypersensitivity 1 week after he had started taking clopidogrel following coronary stent implantation.

    Methods He was treated with antihistamines and proton pump inhibitors without clopidogrel discontinuation or steroids, after which a daily dose of 75 mg clopidogrel was well tolerated.

    Results No major adverse events occurred during a follow-up period of 6 months.

    Conclusions Oral anti-histamines in clopidogrel hypersensitivity seem to be a safe method to reduce the risk of coronary stent thrombosis in patient complicating with gastrointestinal bleeding.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.